# SDR 99UAL900653

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Engine: Ge CFM56*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE CREW SUSPECTED THAT THE NOSE TIRES WERE BLOWN.  REPLACED BOTH NOSE TIRES.  INSPECTED ALL GEAR STRUTS, WING LOWER SURFACES AND FLAPS, NO DAMAGES NOTED.
